# SDR AALA202109023721

- Difficulty date: August 31, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 28,848 hours, 11,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 140286
- Condition: No Test
- Location: Emergency Lights
- Part time: 28,848 hours, 11,445 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 15WL FAILED BITE TEST.  REPLACED EMERGENCY POWER SUPPLY UNIT 15WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38-400-001-A.
